Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tfios22

Member
  • Total Reviews

    1
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

10 Neutral

1 Follower

About tfios22

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

2117 profile views
  1. While on accutane, my blackheads were mostly concentrated on my nose and I did experience more of them coming out. Within 2 or 3 months in (sounds like a long time, but then again, I've had these same blackheads for a loongg time), they were literally falling out. I would go to rub my nose and I could feel them on the surface so it was quite easy to rub them off! I was on 40mg/day.
  2. I think it is safe to say that you've already reached your cumulative dosage and beyond, and you shouldn't go back on accutane since it has done its job to clear you up. You should get one more medical done from your family doctor to make sure everything is okay, and I know some of them are knowledgable about accutane, so also try asking them about their opinion if you are limited to only a certain amount of derms. If you were to go on accutane (which you shouldn't) after over a month, I thin
  3. I used it a couple of years back and stopped abruptly and that caused my skin to freak out. I recently was on it again but had to stop since it was just making things worse (I guess my skin was resistant to the topical antibiotic they put in there) and so I weened myself off of it. Definitely don't stop cold turkey and if you have to, buy another jar of it. Begin by using it every other day, then twice a week, then once a week, till you don't have anymore to use.
  4. re: Thank you for your reply! If you don't mind me asking, what type of skin do you have? Oily or dry etc And how long did you take accutane for? Did you experience any of the side effects people complain about? No problem! I have dry to somewhat oily skin (mostly my eyelids - weird huh). It really depends on the weather mostly though. I was suppose to take a 6 month course of accutane, but my derm decided to end early since I was doing so well with just 4 months in, and also because I'm ju
  5. Some people will react terribly to accutane while others will only experience the mild side effects. You won't know what will happen to you unless you take it. Since this drug does effect every cell function in your body, it's important to take care of yourself before, during, and after it. Eat more greens, consume lots of water and fish oil supplements (without Vit A) are great too. I know that some people will not feel any physical pain like headaches, back pain, and muscle pain during the tre
  6. Hey! I'm 15 and I am just about to start month 4 of accutane (40mg a day). Based on my anecdotal experience so far, I began having really dry lips within two weeks, and they are still very dry till this day. My skin however, just started to get really really dry, and that includes my body too. As for the acne, I only experienced two small pimple like things (two small whiteheads) on my face. One showed up during the first week, and the other showed up yesterday - but it is gone now. Other than
  7. There is a good chance your back pain is because of accutane since it is a common side effect - during the course and after. If it does progress or doesnt go away soon, see your doctor to get it checked out. In the meantime, fish oil capsules, vitamin D, Calcium, and glucosamine, are great supplements to take to help your joints.
  8. By taking one 30mg pill in the morning, and one at night, you are spreading out the dosage. Which will probably help you absorb the most out of the medication, rather than taking both pills at the same time.
  9. The IB doesn't always have to happen within the first few weeks. Some people get it early on, some people get it late, and some people don't experience it at all. The IB also varies from severity, and some individuals may have to do a second or third course of accutane. Keep continuing the treatment and hopefully you begin to clear up! Accutane, like you said, is your last resort and it will be tough after once you stop it in the middle of your treatment.
  10. Hey, don't worry! There are people out there who have been on accutane for one year, and you're almost four months in. You're breaking out more which is expected. Accutane is working for you, you're just experiencing an initial breakout, which will hopefully clear up soon. You're weight in kg is 62kg, so next time you visit your dermatologist, ask if it is okay to increase your dosage to 60mg of accutane. As for the all the acne topicals, I don't know why your derm wants you to use them, let acc
  11. I'm on accutane right now, however, I don't lift any weights so I can't give you much feedback on joint pain, except that, Glucosamine is a supplement that really helps people with joint pain. Some bodybuilders take it and if you're worried about joint pain, make sure with your derm if you consider taking it. Just take it easy with the exercises as accutane slows down your body's ability to heal itself. As for the sweating goes, just make sure to shower/wash your face after since you don't want
  12. I think I would rather just post one big informative blog at the end of my accutane treatment than one every day. i feel more organized this way. I am keeping a journal to document everything so I don't forget anything. I'm sorry for everyone who has been viewing this blog since the first entry. Of course, I don't mind any messages on here if anyone has questions. I mentioned yesterday that I had lower back pain and that I took ibuprofen and applied muscle cream before I went to bed. Well...
  13. Heart palpitations, arrhythmia, and blurry vision do not sound good. You need to stop taking accutane as of right now and inform your dermatologist immediately. If you still have the heart palpitations or if they get worse get immediate medical attention! You did say you've been experiencing an abnormal heart beat 24/7, so you should definitely stop the accutane!
  14. Hey everyone! After trying literally everything there is to get rid of acne, I went to my family doctor who referred me to a dermatologist. He asked me about when my acne started and what I had used/currently am using etc etc. He then took a good look at my skin and said we should try accutane - and my parents and I agreed. I got my blood work done and everything was okay. Instead of taking the classical pregnancy test, I just had to give a urine sample the day I got my blood drawn. And they
×